# SDR CA130529001

- Difficulty date: May 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, SMOKE CAME RUSHING INTO CABIN HOWEVER, NO ODOR WAS NOTICED.  THE CREW TURNED OFF ALL BLEEDS AND THE SMOKE STOPPED ACCUMULATING, BUT REMAINED IN THE CABIN.  THE ACFT DIVERTED TO WEST PALM BEACH WHERE A SAFE EMERGENCY LANDING WAS MADE. POST-FLIGHT INSPECTION.  REVEALED ENGINE CABIN BLEED PORTS CONTAMINATED WITH OIL. THE ENGINE WILL BE REMOVED AND FORWARDED FOR REPAIRS.
